Critical drought analysis of periodic-stochastic processes


Şen Z.

Journal of Hydrology, vol.46, no.3-4, pp.251-263, 1980 (Scopus) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 3-4
  • Publication Date: 1980
  • Doi Number: 10.1016/0022-1694(80)90079-7
  • Journal Name: Journal of Hydrology
  • Journal Indexes: Scopus
  • Page Numbers: pp.251-263
  • Istanbul Medipol University Affiliated: No

Abstract

A general method is presented for finding the exact probability distribution function of the longest drought duration in a finite sample of any process on the basis of runs theory and enumeration technique. The methodology developed is applied to some hypothetical and observed monthly river flow sequences at various parts of Turkey. © 1980.